@article{lmcs:6094,
    title      = {Theories of real addition with and without a predicate for integers},
    author     = {Alexis Bès and Christian Choffrut},
    url        = {https://lmcs.episciences.org/6094},
    doi        = {10.23638/LMCS-17(2:18)2021},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 17, Issue 2},
    eid        = 18,
    year       = {2021},
    month      = {May},
    keywords   = {Computer Science - Logic in Computer Science, Mathematics - Logic},
}